Follow
Jeffrey Diller
Jeffrey Diller
Verified email at nd.edu
Title
Cited by
Cited by
Year
Dynamics of bimeromorphic maps of surfaces
J Diller, C Favre
American Journal of Mathematics 123 (6), 1135-1169, 2001
3862001
Energy and invariant measures for birational surface maps
E Bedford, J Diller
Duke Mathematical Journal 128 (2), 331-368, 2005
722005
Dynamics of Birational Maps of ℙ 2
J Diller
Indiana University Mathematics Journal, 721-772, 1996
711996
One-dimensional slow invariant manifolds for spatially homogenous reactive systems
AN Al-Khateeb, JM Powers, S Paolucci, AJ Sommese, JA Diller, ...
The Journal of chemical physics 131 (2), 024118, 2009
642009
Invariant curves for birational surface maps
J Diller, D Jackson, A Sommese
Transactions of the American Mathematical Society 359 (6), 2973-2991, 2007
522007
Cremona transformations, surface automorphisms, and plane cubics
J Diller
Michigan Math. J 60 (2), 409-440, 2011
442011
Dynamics of meromorphic mappings with small topological degree II: Energy and invariant measure
J Diller, R Dujardin, V Guedj
Commentarii Mathematici Helvetici 86 (2), 277-316, 2011
422011
Dynamics of meromorphic maps with small topological degree I: from cohomology to currents
J Diller, R Dujardin, V Guedj
Indiana University mathematics journal, 521-561, 2010
402010
Dynamics of meromorphic maps with small topological degree III: geometric currents and ergodic theory
J Diller, R Dujardin, V Guedj
Annales scientifiques de l'Ecole normale supérieure 43 (2), 235-278, 2010
382010
Real and complex dynamics of a family of birational maps of the plane: the golden mean subshift
E Bedford, J Diller
American journal of mathematics 127 (3), 595-646, 2005
312005
Regularity of dynamical Green’s functions
J Diller, V Guedj
Transactions of the American Mathematical Society 361 (9), 4783-4805, 2009
262009
Rational surface maps with invariant meromorphic two-forms
J Diller, JL Lin
Mathematische Annalen 364 (1), 313-352, 2016
122016
Birational maps, positive currents, and dynamics.
J Diller
Michigan Mathematical Journal 46 (2), 361-375, 1999
121999
A new construction of Riemann surfaces with corona
DE Barrett, J Diller
Journal of Geometric Analysis 8, 341-348, 1998
121998
Poincaré series and holomorphic averaging
DE Barrett, J Diller
Inventiones mathematicae 110 (1), 23-27, 1992
121992
Invariant measure and Lyapunov exponents for birational maps of P2
J Diller
Commentarii Mathematici Helvetici 76 (4), 754-780, 2001
112001
A transcendental dynamical degree
JP Bell, J Diller, M Jonsson
arXiv preprint arXiv:1907.00675, 2019
102019
Green's functions, electric networks, and the geometry of hyperbolic Riemann surfaces
J Diller
Illinois Journal of Mathematics 45 (2), 453-485, 2001
82001
Topological entropy on saddle sets in P2
J Diller, M Jonsson
Duke Mathematical Journal 103 (2), 261-278, 2000
82000
Contraction properties of the Poincaré series operator.
DE Barrett, J Diller
Michigan Mathematical Journal 43 (3), 519-538, 1996
81996
The system can't perform the operation now. Try again later.
Articles 1–20